# SDR USAA061256

- Difficulty date: October 25, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 5,675 hours, 5,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727g S24-25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 727G BETWEEN STR 24L-25L CORROSION.  REPLACED PART IAW SRM 51-40-02 LEVEL 1 C53-202-01, DEFECT SIZE: 2 INCHES.
